# SDR SWAA2020101921743

- Difficulty date: October 1, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N7879A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34321
- Aircraft time: 46,064 hours, 22,543 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143A7505
- Condition: Cracked
- Location: Bs 500b-500c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB, INTERCOSTAL LOCATED BETWEEN BST 500B TO 500C AT LEVEL STRINGER 26 RT AT FWD CARGO COMPARTMENT.  REPLACED WEB-INTERCOSTAL LOCATED BETWEEN BS 500B TO 500C AT LEVEL STRINGER 26R FWD CARGO COMPARTMENT, IAW B737-700 SRM 51-10-02 ITEM 9 AND DRAWING 143A7505 REV.D AND SRM 51-40-02.
